# SDR 2008FA0000670

- Difficulty date: October 10, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N379VM
- Make and model: Beech E-90
- Aircraft serial: LW27
- Aircraft time: 7,633 hours, 8,667 cycles
- Engine: Pwa PT6A28
- Engine time: 9,578 hours, 9,799 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3011849
- Condition: Cracked
- Location: Rt Engine
- Part time: 20 hours, 10 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, J

## Discrepancy

WHILE PERFORMING ENGINE RUNS FOR RIGHT ENGINE FLOW PACK CHANGE FOUND FUEL LEAK FROM FUEL LINE FROM FCU TO TOP OF START CONTROL UNIT.  FITTING CRACKED ABOVE SCU.  REMOVED CRACKED FUEL LINE FROM FCU TO TOP OF START CONTROL UNIT.  INSTALLED OVERHAULED LINE P/N 3011849 FROM DALLAS AIRMOTIVE.  PERFORMED LEAK AND OPERATIONAL CHECKS SATISFACTORY.  WORK ACCOMPLISHED IN REF TO P&W PT6A-28 MAINT MANUAL CHAPTER 73-10-03.  LESS THAN ONE MONTH AND 20 HOURS LATER SAME FUEL LINE CRACKED AGAIN, IN SAME PLACE.  REMOVED AND REPLACED CRACKED FUEL LINE BETWEEN THE FCU AND THE SCU OF RT ENGINE.  P/N 3011849, OVERHAULED BY DALLAS AIRMOTIVE, S/N N/A, SEE 8130-3 DATED 9/18/2007.  PERFORMED LEAK CHECKS SATISFACTORY.  SAFTIED BOTH B-NUTS.  WORK ACCOMPLISHED IN REF TO P&W PT6A-28 MAINT MANUAL CHAPTER 73-10-03.
